7 doctors weighed in:

How do you handle opiate/suboxone withdrawal.?

7 doctors weighed in
Dr. David Rosenfeld
Pain Management
4 doctors agree

In brief: Treat symptoms

Opiate withdrawal refers to the wide range of symptoms that occur after stopping or dramatically reducing opiate drugs after heavy and prolonged use (several weeks or more).
Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, sweating, runny nose, and cramping.

In brief: Treat symptoms

Opiate withdrawal refers to the wide range of symptoms that occur after stopping or dramatically reducing opiate drugs after heavy and prolonged use (several weeks or more).
Treatment involves supportive care and medications. The most commonly used medication, clonidine, primarily reduces anxiety, agitation, muscle aches, sweating, runny nose, and cramping.
Dr. David Rosenfeld
Dr. David Rosenfeld
Thank
Dr. Kevin Passer
Pediatrics - Psychiatry
1 doctor agrees

In brief: Medical Care

There are several medications available and prescribed by the appropriate specialist used to decrease the many symptoms of opiate withdrawal.
As you are asking this question, i assume you have been on suboxone? If that is true, i wonder if you were getting it from the street or from a doctor. If from a doctor, i wonder if you quit going for some reason? You may have a strong risk toward relapse.

In brief: Medical Care

There are several medications available and prescribed by the appropriate specialist used to decrease the many symptoms of opiate withdrawal.
As you are asking this question, i assume you have been on suboxone? If that is true, i wonder if you were getting it from the street or from a doctor. If from a doctor, i wonder if you quit going for some reason? You may have a strong risk toward relapse.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
34 years in practice
976K people helped
Continue
111,000 doctors available
Read more answers from doctors